World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Mathematical Models and Methods in Applied Sciences cover

Volume 22, Issue 05 (May 2012)

No Access
EXISTENCE AND EQUILIBRATION OF GLOBAL WEAK SOLUTIONS TO KINETIC MODELS FOR DILUTE POLYMERS II: HOOKEAN-TYPE MODELS
  • 1150024

https://doi.org/10.1142/S0218202511500242

No Access
FINITE VOLUME METHOD FOR GENERAL MULTIFLUID FLOWS GOVERNED BY THE INTERFACE STOKES PROBLEM
  • 1150025

https://doi.org/10.1142/S0218202511500254

No Access
ANALYSIS OF AN INVERSE PROBLEM ARISING IN PHOTOLITHOGRAPHY
  • 1150026

https://doi.org/10.1142/S0218202511500266

No Access
GUIDING CENTER DRIFT INDUCED BY HOMOGENIZATION
  • 1150027

https://doi.org/10.1142/S0218202511500278

No Access
RESIDUAL-BASED A POSTERIORI ESTIMATORS FOR THE A - φ MAGNETODYNAMIC HARMONIC FORMULATION OF THE MAXWELL SYSTEM
  • 1150028

https://doi.org/10.1142/S021820251150028X